Help! Anal pain -i am just coming off pain meds from surgery, so a little constipation. -having overwhelming pain, assuming h-roids. Ideas?

Fissure or hemorrhoi. Severe pain after taking narcotic pain medications is usually related to the constipation that those drugs cause. Hard stools can cause anal fissure and an acutely thrombosed external hemorrhoid. A simple exam will differentiate the two. If you feel a bulge at the anus, then it is likely a thrombosed hemorrhoid. Short term treatment for both includes fiber, water and sitz baths. See your doctor.
Possibly. Though most likely due to an acute anal fissure, these usually relsolve with time, keeping your bowel movements soft with high fiber and fluids and hot taking baths..If persist for more than few weeks or get worse see a colon and rectal surgeon. For further evaluation and treatment.
Call your doc who. Did your surgery as that is a problem in the post op period and your doc is responsible for taking crae of it or referring u, could be hemm, could be thrombosed, could be a tear or fissue, if the pain is over whelming then u should go to the er today to make sure nothing serious and hopefully u do not ahve a fecal impaction.